Ship in Europe, Find out rates!
Powder for oral solution with Paracetamol, Guaifenesin and Phenylephrine Hydrochloride.
Bronchenolo Cough, Flu and Cold contains:
These sachets are used for the short-term relief of cold and flu symptoms including pain, headache, stuffy nose and sore throat, chills and fever, and for the relief of bronchial cough.
Talk to your doctor if you don't feel better or if you feel worse after 5 days.
Always use this medicine exactly as your doctor or pharmacist has told you. If in doubt, consult your doctor or pharmacist.
Pour the contents of one sachet into a standard cup. Fill the cup to below the level with approximately 250 ml (8 fl.oz) of hot but not boiling water. Stir until the product has dissolved and let the water cool until it reaches a temperature that allows its consumption. Drink all of the solution within 1 hour and a half.
The recommended dose is:
One sachet every four hours as needed. Do not use more than 4 sachets (4 doses) in any 24 hour period. Do not administer to children under the age of 12.
Contains paracetamol. Seek immediate medical help in the event of an overdose even if you feel well, due to the risk of delayed severe liver damage. Go to the emergency room of the nearest hospital. Take your medicine and this leaflet with you. Do not exceed the specified dose. If symptoms persist for more than 5 days or worsen, you should consult your doctor or pharmacist. Do not take a double dose to make up for a forgotten dose.
If you have any further questions on the use of this medicine, ask your doctor or pharmacist.
Do not take Bronchenolo Cough, Flu and Cold if:
The frequency of occurrence of undesirable effects is usually classified as follows: Very common (≥1 / 10) Common (≥1 / 100 to <1/10) Uncommon (≥1 / 1,000 to <1/100) Rare (≥ 1 / 10,000, <1 / 1,000) Very rare (<1 / 10,000) Not known (frequency cannot be estimated from the available data) PARACETAMOL Adverse effects derived from historical clinical trial data are infrequent and due to limited patient exposure. The events reported in extended post-marketing experience at the therapeutic dose / on the label and considered as attributable to paracetamol are summarized in the table below by MedDRA system organ class. Due to limited data from clinical trials, the frequency of these adverse events is unknown (cannot be estimated from the available data), but post-marketing experience indicates that adverse reactions to paracetamol are rare (≥1 /10,000, <1 / 1,000) and that serious adverse reactions are very rare (<1 / 10,000).
Systems and organs | Undesirable effect |
Disorders of the blood and lymphatic system | Thrombocytopenia Agranulocytosis These effects are not necessarily causally related to paracetamol |
Disorders of the immune system | Anaphylaxis Skin hypersensitivity reactions including erythema, angioedema and Stevens-Johnson syndrome, toxic epidermal necrolysis |
Respiratory, thoracic and mediastinal disorders | Bronchospasm * |
Hepatobiliary disorders | Hepatic dysfunction |
Gastrointestinal disorders | Acute pancreatitis |
* There have been cases of bronchospasm with paracetamol, but these are more likely in asthma patients sensitive to aspirin or other NSAIDs. GUAIFENESIN The frequency of these events is unknown but is believed to be probably rare.
Systems and organs | Undesirable effect |
Disorders of the immune system | Allergic reactions, angioedema, anaphylactic reactions |
Respiratory, thoracic and mediastinal disorders | Dyspnea* |
Gastrointestinal disorders | Nausea, vomiting, abdominal discomfort, diarrhea |
Skin and subcutaneous tissue disorders | Rash, hives |
PHENYLOPHRINE HYDROCHLORIDE
The following adverse events were observed in clinical trials with phenylephrine and may therefore represent the most commonly occurring adverse events, although actual frequencies are not available.
Systems and organs | Undesirable effect |
Psychiatric disorders | Nervousness, irritability, restlessness and excitability |
Nervous system disorders | Headache, dizziness, insomnia |
Cardiac pathologies | Blood pressure increased |
Gastrointestinal disorders | Nausea, vomiting, diarrhea |
Adverse reactions identified during post-marketing experience are listed below. The frequency of these reactions is unknown but probably rare (≥1 / 10,000 to <1 / 1,000).
Eye disorders | Mydriasis, acute angle-closure glaucoma, which is more likely to occur in those patients with angle-closure glaucoma |
Cardiac pathologies | Tachycardia, palpitations |
Skin and subcutaneous tissue disorders | Allergic reactions (e.g. erythema, urticaria, allergic dermatitis). Hypersensitivity reactions - including cross-sensitivity which may arise with other sympathomimetics. |
Renal and urinary disorders | Dysuria, urinary retention. & EGRAVE; this is more likely to occur in those patients with bladder obstruction, such as prostatic hypertrophy. |
If you are pregnant or breast-feeding, think you may be pregnant or are trying to have a baby, ask your doctor or pharmacist for advice before taking this medicine. Bronchenolo Cough, Flu and Cold should not be taken during pregnancy or
breastfeeding.
Talk to your doctor or pharmacist before taking Bronchenolo Cough, Flu and Cold: if you suffer from severe cough or asthma. See your doctor if your cough lasts more than 5 days or if it comes back, or you have a fever, rash or headache that doesn't go away, if you have a circulatory disorder such as Raynaud's phenomenon, which causes poor circulation in your fingers and toes. feet, if you suffer from angina, if you have an enlarged prostate, as this medicine may cause greater difficulty in the
passing urine, if you have severe stomach or intestinal problems, if you have an intolerance to some sugars, if you have phenylketonuria, a rare inherited metabolic disorder.
Do not give this medicine to children under 12 years of age. Tell your doctor or pharmacist if you are taking, have recently taken or might take
any other medicines, including those without a prescription. Do not drink alcohol when taking Bronchenolo Cough, Flu and Cold.
Contains paracetamol. Do not take with other products containing paracetamol. Seek immediate medical help in case of an overdose even if you feel well. Do not take with other flu, cold or other decongestant products. Contains paracetamol. Seek immediate medical help in the event of an overdose even if you feel well, due to the risk of delayed severe liver damage.
Bronchenolo Cough, Flu and Cold contains sugar, aspartame and sodium.
Keep this medicine out of the sight and reach of children. Do not use this medicine after the expiry date which is stated on the carton and sachet.
The expiry date refers to the last day of the month. Do not store above 30 ° C. Do not throw any medicines via wastewater or household waste. Ask your pharmacist how to throw away medicines you no longer use. This will help protect the environment.
This medicine does not require any special storage conditions
Each sachet of Bronchenolo Cough, Flu and Cold contains:
Paracetamol 500 mg, guaifenesin 200 mg and phenylephrine hydrochloride 10 mg.
Sucrose, citric acid (E330), tartaric acid (E334), sodium cyclamate (E952), sodium citrate (E331), acesulfame potassium (E950), aspartame (E951), menthol flavor powder, lemon flavor, juice flavor lemon, quinoline yellow (E104).